# SDR DL72S951685

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT WING AILERON WAS FOUND WITH WEAR DAMAGE TO THE LOWER SKIN.  REPAIRED PER SRM 57-51-0.
